# SDR IXXA2024081001

- Difficulty date: August 10, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T50188
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL STA 476-486 RBL 30 IS CORRODED.
